# SDR RAIA00110001

- Difficulty date: October 6, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 16,292 hours, 14,828 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Symbol Generator
- Part number: 7011672112
- Part serial: 96011817
- Condition: Inoperative
- Part time: 10,188 hours, 10,316 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

7214-STL-CAPTAIN'S SYMBOL GENERATOR FAILED DURING CLIMB. MAINTENANCE REMOVED AND REPLACED #1 SYMBOL GENERATOR.
